Jump to content

Bodybuilding supplements


Samm
 Share

Recommended Posts

I have a question, should body building supplements make my hppd worse? Cause I am using them and I'm afraid it will cause more troubles..

But don't just say YES IT MAKES HPPD WORSE because you think it would probably be bad so, I would really like to use them so only give advice if you know for sure. Thanks in advance guys, greetz!

( Supplements are: amino acids, creatine, weight gain / protein shakes, pre-workout powers & post-workout powers like magnificent, total muscle solution.. )

Link to comment
Share on other sites

lets beginn with the shakes they will not effect your HPPD i use a whey shake no probs....(drink enough water 1litre/20kg body weight)

as for bcaas(aminos) i read that they are able to prevent CNS fatigue triggered by sports, this means they should be able to prevent temporary symptom worsening after workout.

creatine i wouldnt recomend to take it over a long time make a diet 6 month seems to be a good time. in connection to creatine you have to drink a lot of water because they can dehydrate you and trigger temporary Visual snow.

gaba isnt able to cross the blood brain barier. no influence onsymptoms so

be careful with supps messing with your serotonin lvl. like l-tryptophan, dunno if they have an effect on brain serotonin lvls.

also be careful with fatburners some have visual disturbances as an side effect.

proteine and carbs shouldnt effect you maybe to much carbs out of simple sugar could make anxiety worse if this is a problem for you. took maltodextrin this is a good post workout supp in connection to protein shakes

Link to comment
Share on other sites

I'm wondering over the same questions but i think that creatine, shakes and amoni-acids are ok. If the pwo you are taking contains DMAA (1,3-Dimethylamylamine) you should considering training without it. Seriously pwo's are just a waste of money, you get a better kick from simple caffeinetabs.

Link to comment
Share on other sites

Use a good two step whey/caseine protein supplement with a complete amino acid profile (there are 20 amino acids). It's completely safe to use and gives noticeable increases in muscle building.

Everything else is a waste of money and will likely do little or nothing.

Caffeine in higher doses will increase HPPD and DP/DR so go easy on that one at least.

Link to comment
Share on other sites

Yeah brendan, i started taking NAC again, it's helpin me lots. Although I have been exercising so i cant attribute it to that directly. Found some hydro syrup in my moms medicine cabinet and i drank it for about 4 days last week, also while drinkin, and now ive regressed again :/ haha but yeah nac definitely helps

Link to comment
Share on other sites

and as far as weight lifting supplements, shit like NOXPLODE should definitely make your symptoms worse id think. It almost like drinking a red bull that. I take whey protein and it works wonders. If you want a natural energizer for a pre workout get some tyrosine.

Link to comment
Share on other sites

And does testo do anything wrong?

If you mean testo like in aas then i think it's harmless, my friend was on 500mg testo-e for 8 weeks he has hppd and didn't notice any change. Although i wouldn't recommend it.

Link to comment
Share on other sites

  • 2 months later...

Is Winstrol, also called stanozolol, bad for the HPPD symptoms? Cause i'm allready training 2 years and i'm kinda at my max now. So I wanna take these tabs for extra building and motivation :)

And with that motivation I'm going to keep on exercising, and I know it will make my HPPD better. But will the winstrol increase my symptoms?

I hope someone can give me advise!

Link to comment
Share on other sites

Winstrol? .......That's really bad. .....Usually used by Veterinarians.............it's a straight anabolic steroid. Under most circumstances, men develop their own testosterone. Look up anabolic-steroid-induced-psychosis. Then you can factor that into your HPPD-routine. ......Whinny? ....Really?

Link to comment
Share on other sites

  • 2 weeks later...
  • 1 month later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.